# SDR SIMA20151228004

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,622 hours, 34,376 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: 1483
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE CARBON INSPECTION DUE ON BRAKE ASSEMBLY NR 4.  COMPLIED WITH BRAKE ASSEMBLY NR 4 CARBON INSPECTION & BRAKE FAILED.  BRAKE ASSEMBLY NR 4 NEEDS REPLACEMENT.  SEE ITEM NR 2 LOG PAGE 3962950 FOR DISCREPANCY.  R & R NR 4 MLG BRAKE ASSEMBLY IAW WC 32-600-14.
